Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 132053, 25 pages
http://dx.doi.org/10.1155/2014/132053
Research Article

Algorithms of Common Solutions for Generalized Mixed Equilibria, Variational Inclusions, and Constrained Convex Minimization

1Department of Mathematics, Shanghai Normal University and Scientific Computing Key Laboratory of Shanghai Universities, Shanghai 200234, China
2Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals, Dhahran, Saudi Arabia

Received 3 November 2013; Accepted 12 November 2013; Published 23 January 2014

Academic Editor: Qamrul Hasan Ansari

Copyright © 2014 Lu-Chuan Ceng and Suliman Al-Homidan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lu-Chuan Ceng and Suliman Al-Homidan, “Algorithms of Common Solutions for Generalized Mixed Equilibria, Variational Inclusions, and Constrained Convex Minimization,” Abstract and Applied Analysis, vol. 2014, Article ID 132053, 25 pages, 2014. https://doi.org/10.1155/2014/132053.